# SDR IPXA2022053182679

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: APB74761
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX STRINGER 47 SPLICE REPAIR Z ANGLE CRACK BETWEEN STA. XCW=17.00 & XCW=-17.00REMOVED,FABRICATED AND REPLACED CRACKED Z ANGLE BETWEEN STA. XCW=17.00 & XCW=-17.00 IAW SRM 57-10-03 REPAIR 1 FIG 201,REV  68.01 (MAJOR).
